On the ultimate boundedness of the solutions of certain differential equations
Compositio Mathematica, Tome 8 (1951), pp. 142-156.
@article{CM_1951__8__142_0,
     author = {Newman, H. A.},
     title = {On the ultimate boundedness of the solutions of certain differential equations},
     journal = {Compositio Mathematica},
     pages = {142--156},
     publisher = {Kraus Reprint},
     volume = {8},
     year = {1951},
     zbl = {0039.31201},
     mrnumber = {39876},
     language = {en},
     url = {http://www.numdam.org/item/CM_1951__8__142_0/}
}
TY  - JOUR
AU  - Newman, H. A.
TI  - On the ultimate boundedness of the solutions of certain differential equations
JO  - Compositio Mathematica
PY  - 1951
DA  - 1951///
SP  - 142
EP  - 156
VL  - 8
PB  - Kraus Reprint
UR  - http://www.numdam.org/item/CM_1951__8__142_0/
UR  - https://zbmath.org/?q=an%3A0039.31201
UR  - https://www.ams.org/mathscinet-getitem?mr=39876
LA  - en
ID  - CM_1951__8__142_0
ER  - 
Newman, H. A. On the ultimate boundedness of the solutions of certain differential equations. Compositio Mathematica, Tome 8 (1951), pp. 142-156. http://www.numdam.org/item/CM_1951__8__142_0/